RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2007, Volume 82, Issue 4  


Multipliers of Convergence in Norm of Series with Respect to Multiplicative Systems
N. Yu. Agafonova, S. S. Volosivets
483
On Periodic Groups of Odd Period $n\ge1003$
V. S. Atabekyan
495
Superposition Formulas for Vector Generalizations of the mKdV Equation
M. Yu. Balakhnev
501
On Inequalities of Lieb–Thirring Type
D. S. Barsegyan
504
Representation of the Group of Holomorphic Symmetries of a Real Germ in the Symmetry Group of Its Model Surface
V. K. Beloshapka
515
Convergence of Metropolis-Type Algorithms for a Large Canonical Ensemble
P. N. Vabishchevich
519
Approximation of Continuous Set-Valued Maps by Constant Set-Valued Maps with Image Balls
S. I. Dudov, A. B. Konoplev
525
The Fundamental Theorem about Weak Relative $[C,H]$-Hopf modules
Zh.-m. Tsaj, L.-yu. Zhang
530
Homogenization of the Variational Inequality Corresponding to a Problem with Rapidly Varying Boundary Conditions
M. N. Zubova, T. A. Shaposhnikova
538
Reducing Complex Matrices to Condensed Forms by Unitary Congruence Transformations
Kh. D. Ikramov
550
Existence of Global Solutions to Multidimensional Equations for Bingham Fluids
A. E. Mamontov
560
An Irregular Extension of the Oscillation Theory of the Sturm–Liouville Spectral Problem
Yu. V. Pokornyi, M. B. Zvereva, A. S. Ishchenko, S. A. Shabrov
578
On the Nilindex of the Radical of a Relatively Free Associative Algebra
L. M. Samoilov
583
Algorithms for Finding Proper Essential Surfaces in 3-Manifolds
E. A. Sbrodova
593
Estimate of the Concentration Function for a Class of Additive Functions
M. B. Khripunova, A. A. Yudin
598
Semiclassical Spectrum of the Schrödinger Operator on a Geometric Graph
V. L. Chernyshev, A. I. Shafarevich
606
On the Regularity of Growth of Canonical Products with Real Zeros
V. B. Sherstyukov
621
On Polynomials of Best Approximation
V. A. Yudin
631

Brief Communications
Relationship Between Symmetries of the Tzizeica Equation and the Novikov–Veselov Hierarchy
A. E. Mironov
637
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019